Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Über exzeptionelle Mengen

Title data

Peternell, Thomas:
Über exzeptionelle Mengen.
In: Manuscripta Mathematica. Vol. 37 (February 1982) Issue 1 . - pp. 19-26.
ISSN 1432-1785
DOI: https://doi.org/10.1007/BF01239942

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2020 10:30
Last Modified: 04 Nov 2020 13:02
URI: https://eref.uni-bayreuth.de/id/eprint/59153